# SDR AWXA960083

- Difficulty date: February 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 807
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-7 MAINTNENANCE CHECK, FOUND FUSELAGE SKIN DENT AT STATION 807 STRINGER 28 REINSPECT FOR PULLING FASTENERS, CORROSION AND DEVELOPMENT OF CRACKS.  REMOVED RIVITS BETWEEN STRINGER 28R AND 28L AT BS 807, FOUND NO CRACK INDICATIONS.  REMOVED DAMAGE SHEAR TIE, FABRICATED, ALODINED, PRIMED REPAIR PARTS AND INSTALLED IAW SRM 53-10-04.  (M)
